# SDR SWAA2021100422831

- Difficulty date: September 25, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1674
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSOCIATED EMERGENCY LIGHTS WITH BATTERY PACK M1674 ARE INOP. ; ASSOCIATED EMERGENCY LIGHTS WITH ATTERY PACK M1674 ARE INOP. / [01] REMOVED AND REPLACED BATTERY PACK M1674 PER AMM 33-51-06-960-805. GND TEST NORMAL AAR TAG WN8585; [02] REMOVED AND REPLACED BATTERY PACK M1674 PER AMM 33-51-06-960-805. OPS TEST NORMAL AAR TAG WN8585; [03] REMOVED AND REPLACED BATTERY PACK M1674 PER AMM 33-51-06-960-805. OPS TEST NORMAL  AAR TAG WN8585; [04] VERIFIED 3
